# SDR SWAA2013100220718

- Difficulty date: September 25, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 4,976 hours, 1,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Worn
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS WORN AT ROW 2.  R & R EEPLS IAW MM.
